Full List 1990-1994 1995-1999 2000-2004 2005-Present Preprints

 

 

  1. J. G. Dai and W. Lin, "Maximum pressure policies in stochastic processing networks," Operations Research, Vol 53, 197-218, 2005.
    [full paper (242 Kbytes)]

  2. J. Yang, J. G. Dai, J.-G. You, and H. Zhang, "A simple proof of diffusion approximations for LBFS re-entrant lines," Operations Research Letters, Vol 34, 199-204, 2006.
    [full paper (171 KBytes)]

  3. J. G. Dai, J. J. Hasenbein, and B. Kim, "Stability of join-the-shortest-queue networks," Queueing Systems, Vol 57, 129-145, 2007.
    [full paper (549K bytes)]

  4. J. G. Dai, W. Lin, R. Moorthy, and C.-P. Teo, "Berth allocation planning optimization in container terminals," in Supply Chain Analysis: a Handbook on the Interaction of Information System and Optimization, C. S. Tang, C.-P. Teo, and K. K. Wei Eds., Springer, New York, 2008.
    [full paper (1.2 Mbytes)]

  5. M. Ormeci, J. G. Dai, and J. Vande Vate, "Impulse control of Brownian motion: the constrained average cost case," Operations Research, Vol 56, 618-629, 2008.
    [full paper (160 Kbytes)]

  6. J. G. Dai and T. Tezcan, "Optimal control of parallel server systems with many servers in heavy traffic," Queueing Systems, Vol 59, 95-134, 2008.
    [full paper (724 Kbytes)]

  7. J. G. Dai and W. Lin, "Asymptotic optimality of maximum pressure policies in stochastic processing networks," Annals of Applied Probability, Vol 18, 2239--2299, 2008.
    [full paper (567K bytes)]

  8. J. Zhang, J. G. Dai, and B. Zwart, "Law of large number limits of limited processor sharing queues," Mathematics of Operations Research , Vol. 34 , 937-970, 2009 .
    [full paper (569K bytes)]

  9. Varun Gupta, Mor Harchol-Balter, J. G. Dai and Bert Zwart, On the inapproximability of M/G/K: why two moments of job size distribution are not enough, Queueing Systems , Vol. 64 , 5-49, 2010.
    [full paper (831K bytes)]

  10. T. Tezcan and J. G. Dai, "Dynamic control of N-systems with many servers: asymptotic optimality of a static priority policy in heavy traffic," Operations Research, Vol 58 , 94--110, 2010.
    [full paper (406K bytes)]

  11. M. Bramson, J. G. Dai, and J. M. Harrison, "Positive recurrence of reflecting Brownian motion in three dimensions," Annals of Applied Probability, , Vol. 20 , 753-783, 2010.
    [full paper (308K bytes)]

  12. J. G. Dai, S. He and T. Tezcan, "Many-server diffusion limits for G/Ph/n+GI queues," Annals of Applied Probability, Vol. 20 , 1854-1890, 2010.
    [full paper (373K bytes)]

  13. J. G. Dai and Shuangchi He, "Customer abandonment in many-server queues", Mathematics of Operations Research , Vol. 35 , 347-362, 2010.
    [full paper (246K bytes)]

  14. J. Zhang, J. G. Dai, and B. Zwart, "Diffusion limits of limited processor sharing queues," Annals of Applied Probability Vol. 21 , 745-799, 2011.
    [full paper (553K bytes)]

  15. J. G. Dai and T. Tezcan, "State space collapse in many-server diffusion limits of parallel server systems", Mathematics of Operations Research , Vol. 36 , 271-320 2011.
    [full paper (690K bytes)]

  16. J. G. Dai and A. B. Dieker, "Nonnegativity of solutions to the basic adjoint relationship for some diffusion processes," Queueing Systems , Vol. 68 , 295-303, 2011.
    [full paper (160K bytes)]

  17. J. G. Dai and Masakiyo Miyazawa, "Reflecting Brownian motion in two dimensions: Exact asymptotics for the stationary distribution," Stochastic Systems, Vol. 1, 146-208, 2011.
    [full paper ]

  18. J. G. Dai and Shuangchi He, "Queues in service systems: customer abandonment and diffusion approximations", Tutorials in Operations Research, pages 31--59, 2011
    < [full paper (528K bytes)]

  19. J. G. Dai and J. Michael Harrison, "Reflecting Brownian motion in three dimensions: A new proof of sufficient conditions for positive recurrence", Mathematical Methods of Operations Research , Vol. 75 , 135-147, 2012
    [full paper (164K bytes)]

  20. J. G. Dai and Shuangchi He, "Many-server queues with customer abandonment: a survey of diffusion and fluid approximations", Journal of Systems Science and Systems Engineering, Vol. 21 , pages 1--36, 2012
    [full paper ]

  21. J. G. Dai and Masakiyo Miyazawa, "Stationary distribution of a two-dimensional SRBM: geometric views and boundary measures", Queueing Systems, , Vol. 74 pages 181-217, 2013
    [ abstract and full paper ]

  22. Shuangchi He and J. G. Dai, "Many-server queues with customer abandonment: Numerical analysis of their diffusion models," Stochastic Systems, Vol. 3, pages 96-146, 2013
    [ abstract and full paper]

  23. J. G. Dai and Dacheng Yao, "Brownian inventory models with convex holding cost, Part 1: Average-optimal controls", Stochastic Systems, Vol. 3, pages 442-499, 2013
    [ abstract and full paper]

  24. J. G. Dai and Dacheng Yao, "Brownian inventory models with convex holding cost, Part 2: Discount-optimal controls", Stochastic Systems, Vol. 3, pages 500-573, 2013.
    [ abstract and full paper]

  25. J. G. Dai, A. B. Dieker, and Xuefeng Gao, "Validity of heavy-traffic steady-state approximations in many-server queues with abandonment", Queueing Systems, Accepted for publication in January, 2014
    [ abstract and full paper ]

  26. Pengyi Shi, Mabel Chou, J. G. Dai, Ding Ding, and Joe Sim, "Models and Insights for Hospital Inpatient Operations: Time-Dependent ED Boarding Time", Management Science, Accepted for publication in April, 2014
    [ full paper ] (original title "Hospital Inpatient Operations: Mathematical Models and Managerial Insights")
    [ online supplement ]
    [ companion paper ]
    Pengyi Shi, J. G. Dai, Ding Ding, James Ang, Mabel Chou, Xin Jin and Joe Sim, "Patient Flow from Emergency Department to Inpatient Wards: Empirical Observations from a Singaporean Hospital", July, 2013

Click here back to Jim Dai's homepage.

[last modified on February 16, 2010]